# SDR UALA2012060103048

- Difficulty date: June 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,194 hours, 6,038 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'SMOKE DOOR 5 REST' EICAS CAUTION MESSAGE DISPLAYED.  DETECTED IN CREW REST DOOR 5.  REPETITIVE WRITEUP, FAULT CODE.  REPLACED R8132 RELAY IAW FIM26-14 T806.  ACCOMPLISHED TEST.  TEST PASSED.  NO CAUTION MESSAGE.  ALSO, NO ACTUAL SMOKE REPORT RECEIVED FROM INBOUND CREW.
